# SDR AALA20050018

- Difficulty date: January 10, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT 1L INOPERATIVE.  REPLACED CONNECTORS FOR EMERGENCY LIGHT AT 1L.  SYSTEM GROUND CHECKED NORMAL OPERATION.
